# SDR FDEA201602250688

- Difficulty date: February 25, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S49291501200
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, APPROX BS 735 THIRD LT CARGO TRACK DAMAGED.  REPAIRED THE CARGO TRACK IAW SRM  53-70-00 FIG 1.
